# SDR SWIA201743366

- Difficulty date: May 16, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 37,742 hours, 22,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE CORRODED.  INSTALLED A NEW FLOORBEAM ANGLE IAW SRM.
